# SDR NWAA072715503

- Difficulty date: July 20, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 72,226 hours, 29,628 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN NR 2 PYLON SKIN PANEL AT NAC STATION 128.  REPAIRED PER EA 55-194182.
